# SDR SWAA010915

- Difficulty date: March 25, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 41,995 hours, 35,288 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619264
- Part serial: 135
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, L/E AND T/E DEVICES WOULD NOT EXTEND.  A AND B HYD SYSTEM NORMAL.  EXTENDED FLAPS USING ALT FLAP SYSTEM.  CLEANED FLAP POS IND AND OPERATED FLAPS PER MM AT HOU.  REMOVED AND REPLACED FLAP POS INDICATOR FOR MX CONVENIENCE PER MM.
